Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 43 (2006), 405-414
Published electronically: May 9, 2006
Full text: PDF


MR: 0220680 (36 #3732)
A. Baker
Linear forms in the logarithms of algebraic numbers. I, II, III.
Mathematika 13, (1966), 204-216; ibid. 14 (1967), 102-107; ibid. 14 1967 220--228
Reviewed by: G. J. Rieger

MR: 0718935 (85g:11026a)
G. Faltings
Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. (German) [Finiteness theorems for abelian varieties over number fields].
Invent. Math. 73, (1983), no. 3, 349--366
MR: 0732554 (85g:11026b)
G. Faltings
Erratum: ``Finiteness theorems for abelian varieties over number fields''. (German).
Invent. Math. 75, (1984), no. 2, 381
Reviewed by: James Milne

MR: 0735341 (85f:11048)
J.-H. Evertse
On equations in $ S$-units and the Thue-Mahler equation.
Invent. Math. 75, (1984), no. 3, 561--584
Reviewed by: Joseph H. Silverman

MR: 1333035 (96d:11071)
Andrew Wiles
Modular elliptic curves and Fermat's last theorem.
Ann. of Math. (2) 141, (1995), no. 3, 443--551
Reviewed by: Karl Rubin

MR: 1333036 (96d:11072)
Richard Taylor and Andrew Wiles
Ring-theoretic properties of certain Hecke algebras.
Ann. of Math. (2) 141, (1995), no. 3, 553--572
Reviewed by: Karl Rubin

MR: 2076124 (2005f:11051)
Preda Mihailescu
Primary cyclotomic units and a proof of Catalan's conjecture. (English. English summary).
J. Reine Angew. Math. 572, (2004), 167--195
Reviewed by: Rene Schoof

Journal: Bull. Amer. Math. Soc. 43 (2006), 405-414
Article copyright: © Copyright 2006 American Mathematical Society